While I do have experience with T3 over 1 year and know how to get reverse T3 to lower without becoming dependent on thyroid medications, after having read Dr Wilson's book etc. I would like to say that the experience you are having with electrical shocks seems more like an adverse reaction to having taken medications of which there are many which compromises B6 absorption through the intestines by killing off friendly bacteria which are needed to get B6 into the body.
The other people's comments about B12 is also relevant as I came down with a serious case of neuropathy in 2002 and completely cured it by end of April 2003 and have had no problem since.
There are many medications which can do this. Metformin does it in type 2 diabetics and even type 1's which take it as it lowers B12 too low but that can ben solved by taking a high quality Multi Vitamin Mineral which also does provide the needed elements for thyroid disorders if one does not already have antibodies and a situation that has gone on for years.
The antibiotics that are more often in the fluoroquinolone class can do this to people who are not even diabetic.
The simple solutions I found was to take all sorts of supplements which is easiest done with just a high quality one where up to 8 per day would be taken if a man or 4 per day if a woman but the tablets or packets must be spread out in the day so there is always some nutrients in the blood. Any choice to take all 4 at once would only end up wasting most down the toilet as B vitamins are water soluble and only stay in the blood for up to 8 hours at the most and are otherwise eliminated.
So if you have had to take an antibiotic for some reason you might not have associated your pains with that as one might consider it a danger to have such medications on the market, and it is a problem as so many do come down with the adverse reaction, but not everyone, so they do not want to take it off the market. The simple solution is to re establish the friendly bacteria right after an antibiotic and to take B vitamins while taking it and right after. It is simple yet doctors do not bother much to explain these details.
So this could happen to anyone not just someone with a thyroid issue to deal with.